The spectrum of infinite regular line graphs

Research output: Contribution to journalArticlepeer-review

40 Citations (Scopus)

Abstract

Let G be an infinite d-regular graph and L(G) its line graph. We consider discrete Laplacians on G and L(G), and show the exact relation between the spectrum of -Δc and that of -ΔL(G), Our method is also applicable to (d1,d2)-seiniregular graphs, subdivision graphs and para-line graphs.

Original languageEnglish
Pages (from-to)115-132
Number of pages18
JournalTransactions of the American Mathematical Society
Volume352
Issue number1
DOIs
Publication statusPublished - 2000
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'The spectrum of infinite regular line graphs'. Together they form a unique fingerprint.

Cite this